Wednesday, February 22, 2012
The new inhaler I was put on is Dulera. This replaces my daily inhaler & my fast-acting inhaler. I had to stop my fast-acting inhaler (pro-air) due to high heart rate. Doctor says if this one does it, I'll have to go to a cardiologist.
Well, at first I thought it was my imagination, but I think Dulera is causing high heart rate, jitteryness, hoarse voice & shaky hands. I've been on it for almost a week. When I go in for my allergy shots tomorrow, I am going to ask the nurse. I REALLY DON'T want to see a cardiologist. I'm really hoping this is just my imagination because my breathing seems to have improved on this inhaler. I haven't exercised though, because I am afraid I would have a stroke or something. I haven't mentioned this to my husband, because his mom thinks I'm a hypochondriac.
I wish my parents wouldn't have named me Claudia... Did you know that Claudia means LAME?!?!?! Yikes! I'm already a walking medicine cabinet.